Spring is warm and flowers bloom. Many people like to go outdoors to feel the warm sunshine and relax. As we all know, sunshine has many benefits, which can make the body obtain vitamin D and promote the absorption and utilization of calcium and phosphorus by the human body.
According to relevant statistics, the prevalence rate of osteoporosis in patients with type 1 diabetes is as high as 48% ~ 72%, while the prevalence rate of patients with type 2 diabetes is about 18% ~ 36%. Therefore, for the sake of bone health, it is not only necessary to pay attention to adequate calcium intake and moderate exercise in diet, but also recommended to bask in the sun.
Although the sunshine is good, it may also bring problems to some people.
From time to time, sugar friends ask: Doctor, I have skin pruritus after basking in the sun. How is this going on?
Some drugs will collide with sunlight?
Some drugs after local external use or oral administration, the human body is exposed to the sun again, can appear skin erythema, fever, pain and other similar sunburn manifestations, or appear similar to eczema rash, accompanied by pruritus. This kind of situation is called the photosensitive reaction of drugs, and many drugs exist.
Sulfonylurea hypoglycemic drugs
Such as glibenclamide, glipizide, etc., may have side effects of photosensitive reaction. Although this kind of situation is relatively rare, sugar lovers who use sulfonylurea drugs need to pay attention.
Many sugar friends have coronary heart disease and need to take aspirin. There are also some sugar friends who have a higher risk of cardiovascular and cerebrovascular diseases and will also use aspirin preventatively. However, aspirin is a common photosensitive reaction culprit, and sugar friends who are taking it should pay attention to it.
Antibiotics ofloxacin, ibuprofen, which is used to relieve fever and pain, hydrochlorothiazide, which is commonly used in hypertension patients, diphenhydramine, which can resist allergy, etc., may also occur such allergic conditions, which sugar lovers can understand.
Is there a problem with the sun? What to do
For those with sensitive skin and diabetics who are prone to skin problems, can they still enjoy the sun? Can these drugs still be used?
First of all, these are relatively rare side effects, not everyone will appear. Secondly, there has been no skin problem after taking drugs before, so there is no need to worry too much.
As the saying goes, you can afford to hide if you are not provoked. After taking the above drugs, it is best to hide from the sun first. If you have to go out, try to avoid direct sunlight, such as noon to about 2 pm. Do a good job of protection, such as using sunshade or sunshade hat, wearing sunglasses, wearing long-sleeved trousers, applying sunscreen, etc.
Not hiding? Listen to the doctor
If allergy occurs, don’t panic too much and don’t take medicine at random. Please go to the dermatology department. It is worth noting that if serious photosensitive reaction occurs when taking hypoglycemic drugs, you should consult an endocrinologist and consider changing the sugar control plan.